# SDR SIMA20140711001

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 35,297 hours, 31,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMER LIGHT INOPERATIVE.  R & R EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
